alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : NIETO, J. A. [Author]
References found : 5 [refine]
Displaying: 1 .. 5   in format [ISO 690]

page 1 of 1


   1 / 5
select
to print
 García-Quintero, C., Ortiz, A. and Nieto, J. A. New reflections on higher dimensional linearized gravity. Rev. mex. fis., Oct 2019, vol.65, no.5, p.536-544. ISSN 0035-001X
    · abstract in english    · text in english


   2 / 5
select
to print
 Flores, R. et al. SL(2,R)-geometric phase space and (2+2)-dimensions. Rev. mex. fis., Aug 2013, vol.59, no.4, p.352-358. ISSN 0035-001X
    · abstract in english    · text in english


   3 / 5
select
to print
 Nieto, J. A. Scale-free growing networks and gravity. Rev. mex. fis., June 2013, vol.59, no.3, p.201-204. ISSN 0035-001X
    · abstract in english    · text in english


   4 / 5
select
to print
 Nieto, J. A. Higher dimensional Elko theory. Rev. mex. fis., Oct 2014, vol.60, no.5, p.371-375. ISSN 0035-001X
    · abstract in english    · text in english


   5 / 5
select
to print
 Nieto, J. A., Ruiz, L and Silvas, J Thoughts on duality and fundamental constants. Rev. mex. fis., Feb 2007, vol.53, no.1, p.25-30. ISSN 0035-001X


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information